MAUDE Adverse Event Report: COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS ACCESSORIES; PENILE PROSTHESIS, INFLATABLE

COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS ACCESSORIES; PENILE PROSTHESIS, INFLATABLE
Catalog Number 519150
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend.No trends were noted for complaints.The device remains implanted.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, the patient stickers included in the accessory kit did not match the packaging (retail box and pouch).

Brand Name
TITAN INFLATABLE PENILE PROSTHESIS ACCESSORIES
Common Device Name
PENILE PROSTHESIS, INFLATABLE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key21668287
Report Number2125050-2025-00480
Device Sequence Number12805685
Product Code FHW
UDI-Device Identifier05701780276979
UDI-Public05701780276979
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number519150
Device Lot Number10022550_5191501400
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexMale